MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The field sales associate reported the following: on (b)(6) 2015, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm (infrarenal-zone 9).The patient tolerated the procedure.It was reported that images (modality and date is unknown), revealed a proximal type i endoleak.There was aneurysm sac enlargement (amount of enlargement is unknown).Reportedly the patient had very tortuous anatomy, a severely angulated aortic neck and bilateral renal artery stenosis.There was a reintervention on (b)(6) 2022.The physician implanted three gore® excluder® aaa aortic extender endoprostheses in the proximal seal zone from the original procedure.The physician planned to cover the left renal artery, due to stenosis at the proximal connection to aorta and due to the severely angulated aortic neck.The first implanted aortic extender endoprosthesis (cxa360005/24322716) partially covered the left renal artery and was not long enough to cover the angulation.Two additional aortic extender endoprostheses were implanted for coverage of the angulation.The physician attempted to stent the partially covered left renal artery, but the terumo sheath buckled when advancing into the left renal artery.The left renal artery remained partially covered but was patent.The endoleak was resolved.The patient tolerated the reintervention procedure.
 
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure related adverse events section includes but is not limited to endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: code c19 ¿ a review of the manufacturing records for the device verified that the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure related adverse events section includes but is not limited to endoleak.B3: changed the event date from 9/27/2022 to 9/28/2022.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15580019
Report Number3007284313-2022-02154
Device Sequence Number17728547
Product Code MIH
UDI-Device Identifier00733132619085
UDI-Public00733132619085
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2018
Device Model NumberRLT311415
Device Catalogue NumberRLT311415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer12/05/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight83 KG